# SDR A6WA201543087

- Difficulty date: September 28, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 39,325 hours, 35,756 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF PSU 1DF FELL DOWN.  O2 GENERATORS DID NOT ACTIVATE.  ACFT RETURNED TO FIELD.
